# SDR CALA2017102203733

- Difficulty date: October 22, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N33103
- Make and model: Boeing 757224
- Aircraft serial: 27293
- Aircraft time: 94,403 hours, 20,257 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OVEN 205 IS PRODUCING AN ACRID ODOR WHEN USED. NOT BURNED FOOD OVEN 205 OPS TEST DURING A FEW MINUTES FOUND ALL SERVICEABLE
